The optimal convergence rate of a C

The optimal convergence rate of a C,10.1016/,Journal of Computational and Applied Mathematics,Ana Maria Soane,Manil Suri,Rouben Rosta

The optimal convergence rate of a C  
BibTex | RIS | RefWorks Download
We establish optimal (up to arbitrary ε>0) convergence rates for a finite element formulation of a model second order elliptic boundary value problem in a weightedH2 Sobolev space with 5th degree Argyris elements. This formulation arises while generalizing to the case of non-smooth domains an unconditionally stable scheme developed by Liu et al. [J.-G. Liu, J. Liu, R.L. Pego, Stability and convergence of efficient Navier–Stokes solvers via a commutator estimate, Comm. Pure Appl. Math. 60 (2007) pp. 1443–1487] for the Navier–Stokes equations. We prove the optimality for both quasiuniform and graded mesh refinements, and provide numerical results that agree with our theoretical predictions.
Journal: Journal of Computational and Applied Mathematics - J COMPUT APPL MATH , vol. 233, no. 10, pp. 2711-2723, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.